Calpol Sugar Free Infant Suspension provides soothing relief from pain and fever for your children, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies. It is gentle enough to use from 2 months and each pack comes with an easy dose syringe too.
Calpol Sugar Free Infant Suspension is a white oral liquid that contains 120mg of the active ingredient Paracetamol in every 5ml of medicine. Paracetamol is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer), which can be used to ease mild to moderate pain or control a fever. The paracetamol found in Calpol Infant Suspension is used to relieve pain and / or bring down fever (high temperature) in many conditions including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.
Post-vaccination fever: Babies aged 2 - 3 months should take 2.5 ml (small end of spoon). If necessary, after 4 - 6 hours, give a second 2.5ml dose. Other causes of pain and fever (if your baby weighs over 4 kg and was born after 37 weeks): Babie's aged 2 - 3 months should take - 2.5 ml (small end of spoon). If necessary, after 4 - 6 hours, give a second 2.5 ml dose. Do not give to babies less than 2 months of age. Do not give more than 2 doses. Leave at least 4 hours between doses. If further doses are needed, talk to your doctor or pharmacist. Babies aged 3-6 months: one 2.5 ml spoonful (small end), up to 4 times a day. Babies aged 6 - 24 months: one 5 ml spoonful (large end), up to 4 times a day. Children aged 2 - 4 years: one 5 ml spoonful (large end) and one 2.5ml spoonful (small end), up to 4 times a day. Children aged 4 - 6 years: two 5 ml spoonfuls (large end), up to 4 times a day. Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses.
Paracetamol. Surcrose. E420. E214. E216. E218. E122. Sugar Free.
Suitable For babies and children between the ages of 2 months and 6 years.
For oral use only. Shake the bottle thoroughly. Keep out of the sight and reach of young children. Not suitable for babies under 2 months of age. Do not exceed the stated dose. Leave at least 4 hours between doses. Contains paracetamol. Do not give with any other paracetamol-containing products. Do not store about 25¦C.